La théorie mathématique de l'équilibre économique : extension du modèle de Arrow-Debreu au cadre non convexe
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 3, p. 161-181
@article{AIHPC_1990__7_3_161_0,
     author = {Cornet, Bernard},
     title = {La th\'eorie math\'ematique de l'\'equilibre \'economique : extension du mod\`ele de Arrow-Debreu au cadre non convexe},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {3},
     year = {1990},
     pages = {161-181},
     zbl = {0707.90016},
     mrnumber = {1065872},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1990__7_3_161_0}
}
Cornet, Bernard. La théorie mathématique de l'équilibre économique : extension du modèle de Arrow-Debreu au cadre non convexe. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 3, pp. 161-181. http://www.numdam.org/item/AIHPC_1990__7_3_161_0/

[1] K.J. Arrow, An Extension of the Basic Theorem of Classical Welfare Economics, Proceedings of the Second Berkeley Symposium, University of California Press, 1951. | MR 44815 | Zbl 0044.34608

[2] K.J. Arrow et G. Debreu, Existence of an Equilibrium for a Competitive Economy, Econometrica, 22, 1954, p. 265-290. | MR 77069 | Zbl 0055.38007

[3] K.J. Arrow et F. Hahn, General Competitive Analysis, San Francisco: Holden Day, 1971. | MR 439057 | Zbl 0311.90001

[4] F.J. Arrow et M.D. Intriligator, Handbook of Mathematical Economics, Vol. I, II and III. Amsterdam: North-Holland, 1981-5 | MR 634800 | Zbl 0456.00035

[5] J.P. Aubin et I. Ekeland, Applied Nonlinear Analysis, New York, Wiley Interscience, 1984. | MR 749753 | Zbl 0641.47066

[6] Y. Balasko, Fondements de la théorie de l'équilibre général, Economica, Paris, 1988.

[7] J.M. Bonnisseau, 1988, Existence de l'équilibre : le cas d'ensembles de production non convexes, Thèse de Doctorat, Université Paris-I.

[8] J.M. Bonnisseau, On two Existence Results of Equilibria in Economies with Increasing Returns, J. Math. Econ., 17, 1988, p. 193-207. | MR 963363 | Zbl 0657.90016

[9] J.M. Bonnisseau, A Remark on the Existence of Equilibria in Economies with Increasing Returns, CORE Discussion Paper 8814, Université Catholique de Louvain, 1988.

[10] J.M. Bonnisseau, Equilibrium with Quantity Targets, CORE Discussion Paper 8816, Université Catholique de Louvain, 1988.

[11] J.M. Bonnisseau, Existence of Lindahl Equilibria in Economies with Nonconvex Production Sets, Document de travail C.E.R.M.S.E.M., Université Paris-I, 1989.

[12] J.M. Bonnisseau et B. Cornet, Existence of Marginal Cost Pricing Equilibria in an Economy with Several Nonconvex Firms, Preprint C.E.R.M.S.E.M., 8507, Université Paris-I, à paraître dans Econometrica, 1985.

[13] J.M. Bonnisseau et B. Cornet, Fixed-Point Theorems and Morse's Lemma for Lipschitzian Functions, Preprint C.E.R.M.S.E.M., Université Paris-I, à paraître dans J. Math. Anal. Appl., 1986. | Zbl 0721.47039

[14] J.M. Bonnisseau et B. Cornet, Valuation Equilibrium and Pareto Optimum in Nonconvex Economies, J. Math. Econ., 17, 1988 a, p. 293-308. | MR 963369 | Zbl 0661.90011

[15] J.M. Bonnisseau et B. Cornet, Existence of Equilibria when Firms Follow Bounded Losses Pricing Rules, J. Math. Econ., 17, 1988 b, p. 119-147. | MR 963360 | Zbl 0657.90014

[16] J.M. Bonnisseau et B. Cornet, Existence of Marginal Cost Pricing Equilibria: The Nonsmooth Case, Preprint C.E.R.M.S.E.M., Université Paris-I, à paraître dans Intern. Econ. Rev., 1988 c. | MR 1064859 | Zbl 0709.90012

[17] F. Clarke, Generalized Gradients and Applications, Trans. Am. Math. Soc., vol. 205, 1975, p. 247-262. | MR 367131 | Zbl 0307.26012

[18] F. Clarke, Optimization and Nonsmooth Analysis, New York, Wiley, 1983. | MR 709590 | Zbl 0582.49001

[19] B. Cornet, Existence of Equilibria in Economies with Increasing Returns, I.P. 311, University of California, Berkeley, à paraître dans Contributions to Operations Research and Economics: the XXth Anniversary of CORE, B. CORNET et H. TULKENS Eds., 1982, The M.I.T. Press. | MR 1104663

[20] B. Cornet, The Second Welfare Theorem in Nonconvex Economies, Preprint C.E.R.M.S.E.M., Université Paris-I, 1986.

[21] B. Cornet, Regularity Properties of Open Tangent Cones, Math. Programming Study, vol. 30, 1987, p. 17-33. | MR 874129 | Zbl 0616.49009

[22] B. Cornet, General Equilibrium Theory and Increasing Returns to Scale: Presentation, J. Math. Econ., vol. 17, 1988 a, p. 103-118. | MR 963359 | Zbl 0656.90009

[23] B. Cornet, Topological Properties of the Attainable Set in a Nonconvex Production Economy, J. Math. Econ., vol. 17, 1988 b, p. 275-292. | MR 963368 | Zbl 0659.90016

[24] B. Cornet, Tarification au coût marginal et Pareto optimalité, in Mélanges économiques : Essais en l'honneur de Edmond Malinvaud, P. CHAMPSAUR et al Eds., Economica, Paris, 1988 c, p. 29-70.

[25] B. Cornet et R.T. Rockafellar, Separation Theorems and Supporting Price Theorems for Nonconvex Sets, Preprint C.E.R.M.S.E.M., Université Paris-I, 1989. | MR 1104663

[26] G. Debreu, The Coefficient of Resource Utilization, Econometrica, vol. 19, 1951, p. 273- 292. | Zbl 0045.41404

[27] G. Debreu, Valuation Equilibrium and Pareto Optimum, Proceedings of the National Academy of Sciences of the U.S.A., vol. 40, 1954, p. 588-592. | MR 65896 | Zbl 0055.38006

[28] G Debreu ,Market Equilibrium, Proceedings of the National Academy of Sciences of the U.S.A., vol. 42, 1956, p. 876-878. | MR 81811 | Zbl 0072.37405

[29] G. Debreu, Theory of Value, An Axiomatic Analysis of Economic Equilibrium, New York, John Wiley, 1959, [Traduction française, 1962, Théorie de la valeur, Dunod, Paris]. | MR 110571 | Zbl 0193.20205

[30] G. Debreu, Four Aspects of the Mathematical Theory of Economic Equilibrium, Proceedings of the International Congress of Mathematicians, Vancouver, vol. 1, 1974, p. 65-77. | MR 429053 | Zbl 0367.90027

[31] G. Debreu, Existence of Competitive Equilibrium, Chapter 15, in Handbook of Mathematical Economics, vol. I, II and III, K. J. ARROW and M. D. INTRILIGATOR Eds., Amsterdam: North-Holland, 1982 [Traduit en français dans Théorie de la valeur, 1984, 2 e éd., Dunod, Paris]. | Zbl 0522.90014

[32] I. Ekeland, Éléments d'économie mathématique, Herman, Paris, 1979. | MR 552942 | Zbl 0417.90002

[33] M. Florenzano, L'équilibre économique général, Paris, Éditions du C.N.R.S., 1981.

[34] D. Gale, The Law of Supply and Demand, Math. Scand., vol. 3, 1955, p. 155-169. | MR 77070 | Zbl 0064.39401

[35] R. Guesnerie, Pareto Optimality in Nonconvex Economies, Econometrica, vol. 43, 1975, p. 1-29. | MR 443877 | Zbl 0335.90010

[36] E. Jouini, A Remark on Clarke's Normal Cone and the Marginal Cost Pricing Rule, J. Math. Econ., vol. 17, 1988, p. 309-315. | Zbl 0661.90007

[37] E. Jouini, Lipschitz Functions with Constant Generalized Gradients, preprint C.E.R.M.S.E.M., Université Paris-I, à paraître dans J. Math. Anal. Appl., 1989.

[38] E. Jouini, Ensembles de production non convexes, existence et unicité de l'équilibre, Thèse de Doctorat, Université Paris-I, 1989.

[39] K. Kamiya, On the Survival Assumption in Marginal Cost Pricing, J. Math. Econ., vol. 17, 1988, p. 261-273. | MR 963367 | Zbl 0657.90009

[40] E. Malinvaud, Leçons de théorie microéconomique, 2e éd., Paris, Dunod, 1971.

[41] A. Mas-Colell, The Theory of General Economic Equilibrium, A Differential Approach, Cambridge, Cambridge University Press, 1986. | MR 1113262 | Zbl 0619.90001

[42] H. Nikaïdo, On the Classical Multilateral Exchange Probleme, Microeconomica, 1956, p. 135-145. | MR 80571

[43] R.T. Rockafellar, Clarke's Tangent Cone and the Boundary of Closed Sets in Rn, Nonlinear Analysis, vol. 3, 1979, p. 145-154. | MR 520481 | Zbl 0443.26010

[44] R.T. Rockafellar, The Theory of Subgradients and its Applications to Problems of Optimization: Convex and Nonconvex Functions, Berlin, Helderman Verlag, 1981. | MR 623763 | Zbl 0462.90052

[45] H. Scarf, (with the collaboration of T. Hansen), The Computation of Economic Equilibria, New Haven, Yale University Press, 1973. | MR 391909 | Zbl 0311.90009

[46] S. Smale, A Convergent Process of Price Adjustment and Global Newton Methods, J. Math. Econ., vol. 3, 1976, p. 107-120. | MR 411577 | Zbl 0354.90018

L. Walras, Éléments d'économie politique pure, Lausanne, L. Corbaz and Compagny, 1874- 1877.